# SDR USAA2013012300004

- Difficulty date: January 22, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 60,492 hours, 40,218 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE GIRT BAR, A/C RIGHT FORWARD, WAS HARD TO PUT IN AND OUT.  MAINTENANCE CLEANED GIRT BAR AND RETAINER CLIPS.  OPS CHECKED GOOD.
